# SDR AALA202003179001

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 22,505 hours, 8,610 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCKS ODOR . INTERMITTENT AND PRIMARY IN CABIN. DIDNOT SMELL IN CRUISE. ACCOMPLISHED J/C'S 26L00021001 AND 26L00021002. VERIFIED APU IS THE SOURCE OF THE ODOR BY INTERNAL TURBINE SEAL LEAK. RAN BOTH ENGINES AND THERE IS NO ODOR FROM EITHER ENGINE. ***SUPPLEMENTAL ACTION SECT 4: REMOVED AND REPLACED APU PER JOB CARD 26L31049003, OPS GOOD***(CLOSED)
